# SDR A6WA201240011

- Difficulty date: January 8, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 21,465 hours, 21,564 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN AFTER TAKEOFF, PRIOR TO FLAP RETRACTION, SECURED PACKS, SMOKE CLEARED.  PACKS OPERATING OFF OF APU.  FOUND APU COMPARTMENT FLOODED WITH TYPE 4 GLYCOHOL, CLEANED FLUID.  INSPECTED ACFT, NO DAMAGE NOTED.  PERFORMED PACK & DUCT CLEARING IAW SUPP 09-037A, PAC OPS GOOD.
